# SDR SWAA2024121060843

- Difficulty date: November 17, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 51,098 hours, 31,103 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS947.5 AND S-26L AFT CARGO COMPARTMENT 2024-715123<[01] REPLACED ANGLE - SUPPORT AND FASTENERS LOCATED BS947.5 AND S-26L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DWG 149A8103 SHEET 7 REV A SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED ANGLE - SUPPORT AND FASTENERS LOCATED BS947.5 AND S-26L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DWG 149A8103 SHEET 7 REV A SEE INDIVIDUAL SIGN OFF BELOW
